Artículo

An integral relationship for a fractional one-phase Stefan problem

Roscani, Sabrina Dina Icon; Tarzia, Domingo Alberto Icon

Otros responsables

Fecha

08/2018

Editorial

De Gruyter

Revista

Fractional Calculus and Applied Analysis

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

1311-0454

eISSN

1314-2224

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

A one-dimensional fractional one-phase Stefan problem with a temperature boundary condition at the fixed face is considered by using the Riemann–Liouville derivative. This formulation is more convenient than the one given in Roscani and Santillan (Fract. Calc. Appl. Anal., 16, No 4 (2013), 802–815) and Tarzia and Ceretani (Fract. Calc. Appl. Anal., 20, No 2 (2017), 399–421), because it allows us to work with Green’s identities (which does not apply when Caputo derivatives are considered). As a main result, an integral relationship between the temperature and the free boundary is obtained which is equivalent to the fractional Stefan condition. Moreover, an exact solution of similarity type expressed in terms of Wright functions is also given.

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-nd